Alert archive / Ohio / Small Craft Advisories in 2016

Small Craft Advisory 44, NWS Cleveland, OH

September 26, 2016

NWS Cleveland, OH issued this small craft advisory at Sep 26, 2016, 3:54 AM EDT. It took effect at Sep 26, 2016, 9:00 AM EDT. It was in force for 37 hr.

The area

The counties it named.

The facts

Issued
Sep 26, 2016, 3:54 AM EDT (07:54 UTC)
In effect from
Sep 26, 2016, 9:00 AM EDT
Expired
Sep 27, 2016, 10:00 PM EDT
In force
37 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

987 
WHUS71 KCLE 260754
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
354 AM EDT MON SEP 26 2016

.A STRONG COLD FRONT WILL MOVE ACROSS THE LAKE TODAY.

LEZ146>149-261600-
/O.NEW.KCLE.SC.Y.0044.160926T1300Z-160928T0700Z/
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
354 AM EDT MON SEP 26 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 3 AM
EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO
3 AM EDT WEDNESDAY. 

* WINDS...SOUTH WINDS 10 TO 20 KNOTS WILL TURN TO THE WEST TODAY
  THEN INCREASE TO 20 TO 25 KNOTS TONIGHT.

* WAVES/SEAS...WAVES WILL BUILD TO 3 TO 5 FEET LATE THIS MORNING
  THEN BUILD TO 5 TO 7 FEET OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS
  ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS.

&&

$$

LEZ142>145-261600-
/O.NEW.KCLE.SC.Y.0044.160926T1900Z-160927T0700Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
354 AM EDT MON SEP 26 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM EDT TUESDAY. 

* WINDS...SOUTH WINDS 10 TO 20 KNOTS WILL TURN TO THE WEST TODAY
  THEN INCREASE TO 15 TO 25 KNOTS THIS EVENING.

* WAVES/SEAS...WILL BUILD TO 2 TO 4 FEET TODAY AND BUILD TO 3 TO 5
  FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS.

&&

$$
7 follow-up statements
378 
WHUS71 KCLE 261427
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1027 AM EDT MON SEP 26 2016

.A STRONG COLD FRONT WILL MOVE ACROSS THE LAKE TODAY.

LEZ146>149-262230-
/O.CON.KCLE.SC.Y.0044.000000T0000Z-160928T0700Z/
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
1027 AM EDT MON SEP 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT
WEDNESDAY...

* WINDS...SOUTH WINDS OF 15 TO 20 KNOTS WILL SHIFT TO THE WEST AND
  INCREASE TO 20 TO 25 KNOTS TODAY. STRONG WEST TO WEST-
  SOUTHWEST WINDS WILL CONTINUE THROUGH TONIGHT AND INTO TUESDAY.

* WAVES/SEAS...WAVES WILL BUILD TO 3 TO 6 FEET FOR THIS AFTERNOON
  AND BUILD FURTHER TO 5 TO 7 FEET FOR TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS.

&&

$$

LEZ142>145-262230-
/O.CON.KCLE.SC.Y.0044.160926T1900Z-160927T0700Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
1027 AM EDT MON SEP 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM EDT TUESDAY...

* WINDS...WEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH
  TONIGHT. THE SMALL CRAFT ADVISORY MAY NEED TO BE EXTENDED
  THROUGH TUESDAY IF THE WINDS REMAIN STRONG ENOUGH.

* WAVES/SEAS...WILL BUILD TO 2 TO 4 FEET TODAY AND BUILD TO 3 TO 
  5 FEET TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS.

&&

$$
930 
WHUS71 KCLE 261939
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
339 PM EDT MON SEP 26 2016

LEZ142>145-270345-
/O.EXT.KCLE.SC.Y.0044.000000T0000Z-160928T0200Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
339 PM EDT MON SEP 26 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT TUESDAY...

* WINDS...WEST TO SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE
  THROUGH TUESDAY. 

* WAVES/SEAS...WILL BUILD TO 3 TO 5 FEET TONIGHT...SUBSIDING
  TUESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS.

&&

$$

LEZ146>149-270345-
/O.CON.KCLE.SC.Y.0044.000000T0000Z-160928T0700Z/
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
339 PM EDT MON SEP 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT
WEDNESDAY...

* WINDS...WEST TO SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE
  THROUGH TUESDAY NIGHT.

* WAVES/SEAS...WAVES WILL BUILD TO 3 TO 6 FEET THIS EVENING AND
  BUILD FURTHER TO 5 TO 7 FEET FOR TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS.

&&

$$
366 
WHUS71 KCLE 270108
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
908 PM EDT MON SEP 26 2016


LEZ146>149-270915-
/O.CON.KCLE.SC.Y.0044.000000T0000Z-160928T0700Z/
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
908 PM EDT MON SEP 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT
WEDNESDAY...

* WINDS...WEST TO SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL 
  CONTINUE THROUGH TUESDAY NIGHT. 

* WAVES/SEAS...WAVES OF 3 TO 6 FEET WILL BUILD TO 5 TO 7 FEET
  TUESDAY THEN SUBSIDE TO 2 TO 4 FEET LATE TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS.

&&

$$

LEZ142>145-270915-
/O.CON.KCLE.SC.Y.0044.000000T0000Z-160928T0200Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
908 PM EDT MON SEP 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT
TUESDAY...

* WINDS...WEST TO SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL 
  CONTINUE THROUGH TUESDAY. 

* WAVES/SEAS...WAVES OF 3 TO 5 FEET WILL CONTINUE THROUGH TUESDAY
  THEN SUBSIDE TUESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS.

&&

$$
454 
WHUS71 KCLE 270739
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
339 AM EDT TUE SEP 27 2016


LEZ146>149-271545-
/O.CON.KCLE.SC.Y.0044.000000T0000Z-160928T0700Z/
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
339 AM EDT TUE SEP 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT
WEDNESDAY...

* WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* WAVES/SEAS...WAVES OF 4 TO 7 FEET WILL CONTINUE TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS.

&&

$$

LEZ142>145-271545-
/O.CON.KCLE.SC.Y.0044.000000T0000Z-160928T0200Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
339 AM EDT TUE SEP 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* WAVES/SEAS...WAVES OF 3 TO 5 FEET WILL CONTINUE THROUGH TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS.

&&

$$
008 
WHUS71 KCLE 271442
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1042 AM EDT TUE SEP 27 2016

LEZ146>149-272245-
/O.CON.KCLE.SC.Y.0044.000000T0000Z-160928T0700Z/
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
1042 AM EDT TUE SEP 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT
WEDNESDAY...

* WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* WAVES/SEAS...WAVES OF 4 TO 7 FEET WILL CONTINUE TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS.

&&

$$

LEZ142>145-272245-
/O.CON.KCLE.SC.Y.0044.000000T0000Z-160928T0200Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
1042 AM EDT TUE SEP 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* WAVES/SEAS...WAVES OF 3 TO 5 FEET WILL CONTINUE THROUGH TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS.

&&

$$
299 
WHUS71 KCLE 271950
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
350 PM EDT TUE SEP 27 2016

LEZ146>149-280400-
/O.CON.KCLE.SC.Y.0044.000000T0000Z-160928T0700Z/
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
350 PM EDT TUE SEP 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT
WEDNESDAY...

* WINDS...SOUTHWEST WINDS 10 TO 20 KNOTS BECOMING SOUTH 5 TO
15 KNOTS.

* WAVES/SEAS...WAVES 4 TO 6 FEET SUBSIDING TO 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS.

&&

$$

LEZ142>145-280200-
/O.CON.KCLE.SC.Y.0044.000000T0000Z-160928T0200Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
350 PM EDT TUE SEP 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS...SOUTHWEST 10 TO 20 KT DIMINISHING TO 5 TO 15 KNOTS AND
  BECOMING SOUTH.

* WAVES/SEAS...WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 2 FEET OR LESS
  OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS.

&&

$$

LOMBARDY
077 
WHUS71 KCLE 280200
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1000 PM EDT TUE SEP 27 2016

LEZ146>149-280300-
/O.CAN.KCLE.SC.Y.0044.000000T0000Z-160928T0700Z/
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
1000 PM EDT TUE SEP 27 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WIND AND WAVES WILL CONTINUE TO SUBSIDE TONIGHT.

$$

LEZ142>145-280300-
/O.EXP.KCLE.SC.Y.0044.000000T0000Z-160928T0200Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
1000 PM EDT TUE SEP 27 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

WIND AND WAVES WILL CONTINUE TO SUBSIDE TONIGHT.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Sep 26, 3:37 AM EDT, 17 minutes earlier.

Area forecast discussion, Sep 26, 3:37 AM EDT, 17 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
337 AM EDT MON SEP 26 2016

.SYNOPSIS...
Low pressure to the north of Lake superior will drift southward
today. As it does a strong cold front will cross the region. The
area of low pressure will continue to impact the weather across
northern Ohio and northwestern Pennsylvania as it wobbles its way
across the central Great Lakes into the end of the week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A strong cold front will move across the region through the day.
Showers have already moved across NW Ohio. There will be a brief
lull for this region this morning but as the front approaches the
showers are expected to expand in coverage. Have gone with
categorical POPS spreading from west to east through the day.
There is plenty of jet energy near the area but low level
instability will not be all that high. So the chances of thunder
will be limited. Will only mention a scattered thunderstorm chance
in the forecast with it mainly occurring along the frontal
boundary.

Cloud cover and showers will make for a cooler day than yesterday.
Highs will be warmest across the east with lower to maybe middle
70s possible. Elsewhere highs in the upper 60s to around 70 will
be common.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
Cold front will clear the region through the evening hours taking
the showers and few thunderstorms with it. We will then see plenty
of cooler air flowing across Lake Erie with some lake effect
showers developing around Erie. As the surface and upper level sag
southward across the western Great Lakes winds will remain
southwest to west which will end up directing most of the lake
effect showers into western NY State. This should allow most
locations to have a dry day on Tuesday. However this all changes
by Wednesday as the cooler pool of air associated with the upper
low arrives. This should help to produce scattered showers for
Wednesday through Thursday night. Lake Erie will likely begin to
enhance the showers on Thursday as a north to northeast wind
develops. Plenty of instability over the lake so we may need to
monitor for some locally heavy rainfall. More on this through the
week as we await better agreement between the models with the
placement of the area of upper level low pressure.

It will be cooler than average through the short term period with
highs on the 60s. Any breaks in the cloud cover overnight will
allow for some chilly temperatures with lows potentially dipping
into the middle and lower 40s.

&&

.LONG TERM /FRIDAY THROUGH SUNDAY/...
Trend of the extended the same with the large upper low drifting
across the Upper Ohio Valley/lower great lakes. However...models
still differ on the exact track and timing of the low. GFS has
low centered over NRN Va by Friday morning...with the low drifting
NE into upstate NY by daybreak Sunday. The ECMWF on the other hand
has the low centered over Cincinnati Friday morning...with the low
tracking into Central Michigan by daybreak Sunday. For now will go
with the superblend pops and go with scattered showers Friday into
Saturday.

&&

.AVIATION /06Z Monday THROUGH Friday/...
Cold front...currently into Western Indiana...will move across the
forecast area this morning. Showers and isolated TSRA will move
into the area this morning ahead of the front. It will be mid
morning or later before the precip reaches the I-71 corridor. Given
the time of day will not mention any thunder. Expect MVFR
conditions the showers. The front will be to the I-75 corridor
around 12z and into NW PA by around 18z. Westerly flow behind the
front will gust to 25 knots. Expect rapidly improving conditions
behind the front.

OUTLOOK...Occasional non-VFR at ERI with lake effect clouds or
showers on Tuesday. Non-VFR possible for all terminals at times
between Wednesday and Friday with upper low and showers lingering
across the region.

&&

.MARINE...
Small craft advisory in effect for the entire lake. Cold front
now into NW Indiana...and is expected to move east of Eri by early
afternoon. Southwest winds will increase to 10 to 20 knots by late
morning...then West at 15 to 25 knots by mid afternoon. The 850MB
temps drop to 5c by Tuesday morning as the strong cold air behind
the front moves over the lake. Expect the small craft to continue
in the east until Wednesday morning.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory from 9 AM this morning to 3 AM EDT
     Wednesday for LEZ146>149.
     Small Craft Advisory from 3 PM this afternoon to 3 AM EDT
     Tuesday for LEZ142>145.

&&

SYNOPSIS...Mullen
NEAR TERM...Mullen
SHORT TERM...Mullen
LONG TERM...DJB
AVIATION...DJB
MARINE...DJB
Hazardous weather outlook, Sep 26, 3:40 AM EDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
340 AM EDT MON SEP 26 2016

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-270745-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
340 AM EDT MON SEP 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-270745-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-THE LAKE OH-
LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
340 AM EDT MON SEP 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

WATER SPOUTS WILL BE POSSIBLE TUESDAY THROUGH THURSDAY AS COLDER
AIR FLOWS ACROSS THE LAKE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in Ohio, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.